# SDR CALA2022041100942

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 4,096 hours, 1,405 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: C20633000
- Part serial: 13438C20633
- Condition: Cracked
- Location: Nr 2 Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 #2 BRAKE ROTOR PARTS FOUND MISSING REPLACED #2 BRAKE REF LOG PAGE 8351156. WEAR PADS DETACHED FROM ROTORS
